| Model Number |
33126 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the handles of the product broke and snapped away there is no information that the event caused a harm or serious injury to patient, user or third.New information was provided that the issue occurred during use.It was reported that the clickline handle broke during the procedure.No negative impact in state of health reported.
Additional Manufacturer Narrative
The event is filed under internal karl storz complaint id: (b)(4).Result of investigation: the customer's fault description can be confirmed.Part of the rigid handle has broken off.The handle is broken at the point with the smallest cross-section.The handle is broken in a place with a very narrow cross-section.Due to the number of uses/reprocessings that can be assumed based on age (manufactured in august 2014), the plastic can change its material properties due to the cleaning agents/chemicals.This can lead to the material breaking.The point of fracture is also located at a very small cross-section, which can result in correspondingly high forces.The ri points out that a visual inspection and functional check should be carried out before each use.Conclusion: the breakage is due to the age of the article and the associated number of reprocessings as well as the mechanical impact of the user.